# SDR ASAA2023081844691

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 28,872 hours, 8,979 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REFERENCE LP #60639119, #1 ENGINE LONG TIME FAULT MESSAGE NUMBER 76-21361 "THE START LEVER SIGNALS DISAGREE." RE-CHECK REQUIRED PER TC # 78273000. GROUNDED - YES. NO ACTIVE FAULTS IN LAST 10 RECORDED LEGS. EEC BITE PASS PER AMM 71-00-00. THIS CLEARS PLT DEFERRAL 60639120. C/N 18007479. REF ASA 60639119.
